# SDR CA120314004

- Difficulty date: March 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,652 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50811
- Condition: Leaking
- Location: Main Rotor
- Part time: 5,708 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A FLIGHT, DURING THE ALF CHECK, THE PILOT DISCOVERS PRESENCE OF HYDRAULIC FLUID AROUND THE LT MAIN ROTOR SERVO.  AFTER CLEANING, IT IS DISCOVERED DURING A RUN-UP THAT THE FLUID COMES FROM THE INTERFACE BETWEEN THE MAIN BODY AND THE UPPER ARM, 3 ALLEN SCREW AREA. THE LEAK IS SIGNIFICANT SO THE ACFT IS GROUNDED AND THE SERVO REPLACED.
